MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, REMOVABLE (SKIN)
Model Number PRW35
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Operating room staff reported that a stapler was not working during a procedure.A new stapler was opened and used without issue.The procedure was completed as planned with no harm to the patient, and the stapler will be returned to the manufacturer by or material's management staff.

Brand Name
PROXIMATE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key9882561
Report Number9882561
Device Sequence Number492679
Product Code GDT
UDI-Device Identifier10705036013020
UDI-Public(01)10705036013020
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
Report Date (Section F) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPRW35
Device Catalogue NumberPRW35
Device Lot NumberT40Z7W
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight71
Date Report Sent to FDA02/14/2020